# SDR CHQ00030

- Difficulty date: October 12, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N123
- Make and model: Saab SF340A
- Aircraft serial: N123CQ
- Aircraft time: 29,817 hours, 29,991 cycles
- Engine: Ge CT75A
- Engine time: 27,437 hours, 31,802 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO STL, THE PILOT HAD A RT BLEED LEAK.  PILOT DECLARED AN EMERGENCY.
